# SDR YENA20101208165

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 12,672 hours, 7,614 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2550
- Condition: Failed
- Location: Le Slat
- Part time: 3,314 hours, 1,941 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 607 PWM-JFK, CREW DECLARED EMERGENCY DUE TO SLAT FAIL EICAS MESSAGE IN FLIGHT.  AFTER QRH PROCEDURES, SLAT INDICATOR READ "0" AND FLAPS WERE SELECTED AND INDICATED "2".  PERFORMED FIM TASK 27-81-00-810-807A.  ALSO REMOVED AND REPLACED NR 2-3 SLAT SKEW SENSOR RT IAW AMM 27-83-01.  OPS CHECK ACCOMPLISHED, NO FAULTS NOTED.
